EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-4013 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Pain (1994)
| Date of Event |
08/04/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11.Pending investigation.There is no other information provided.
Event or Problem Description
It was reported via legal documentation that the patient was implanted with a truliant device on the right knee, with no revision surgery reported.It is stated the patient has suffered the following injuries and complications: pain and suffering, past cost of medical care, future cost of medical care, loss of earning capacity and mental and emotional distress.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
Additional Manufacturer Narrative
D1: corrected.D4: corrected.D10: concomitant devices: (b)(6) 02-022-45-4050 - truliant tib fit tray cem sz 4f / 5t.(b)(6) 02-020-11-0340 - truliant ps cem fem ps cem right sz 4.(b)(6) 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) 200-02-38 - three peg patella 38mm.The following: component code, type of investigation, investigation findings, investigation conclusions manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.